# SDR QXEA200801051

- Difficulty date: October 1, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- System (JASC): 5280 · Landing Gear Doors
- Part: Pivot Assy
- Condition: Loose
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O AT GEAR UP, THE RT MAIN GEAR CAUTION LIGHT REMAINED ILLUMINATED THEN WENT OUT. POST FLIGHT INDICATED RT MAIN GEAR DOORS LOOSE. FERRY FOR REPAIRS. REPLACED RT GEAR PIVOT ARM ASSY AND LINK FRE MM 32-31-31-440-801, CHECK GOOD. RETURNED TO SERVICE. (K)
